← Return to Weaning off of Alprazolen

Discussion
bvgrammy (@bvgrammy)

Weaning off of Alprazolen

Mental Health | Last Active: Apr 24, 2019 | Replies (9)

Comment receiving replies
@clutch

I am weaning off klonopin too. Was at 2.0 and down to .75 mg. But have not seen any improvements in symptoms. I still feel as terrible as I did in the beginning. Used for many, many years, mainly for sleep. What symptoms did others have that triggered your decision to wean off?
I had severe fatigue, weight loss, blurred vision, BP spikes and later nausea, especially after meals. Still having all these, even after reduction in dosage.
How about others out there?

Jump to this post


Replies to "I am weaning off klonopin too. Was at 2.0 and down to .75 mg. But have..."

Welcome to Mayo Clinic Connect, @clutch. Sounds frustrating to not see any symptom improvement. With fatigue, weight loss, blurred vision, BP spikes and nausea, you have been through a lot.

Probably the best discussion for you to talk with others who've come off of clonazepam (Klonopin) is https://connect.mayoclinic.org/discussion/klonopin-taper/. You might like reading all the previous posts there and posting your questions.

  Request Appointment